# SDR YENA20141017221

- Difficulty date: October 17, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 40,021 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 041234
- Condition: No Test
- Location: Emergency Light
- Part time: 40,001 hours, 14,176 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LIGHTING TEST FAILED, BATTERY AFT LT POSITION 13WL. TROUBLESHOT TO BATTERY AT POSITION 13L TO BE AT FAULT.  R & R BATTERY AT POSITION 13WL IAW AMM 33-51-38. OPS CHECK GOOD.
